# SDR NVEA9700009

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 327
- Engine: Pwa PW120
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Part number: 7901802
- Condition: Leaking
- Location: Rt Prop Hub
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

ACY - FLT 4949 - RIGHT ENGINE LOW OIL PRESSURE WITH MASTER CAUTION.  CREW SHUT RIGHT ENGINE ADN LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND AND REPLACED PROP ACTUATOR, SUSPECTED LEAKING INTERNALLY.  ALSO, REPLACED OIL TRANSFER TUBE O-RINGS.  HAMSTANDARD WILL INSPECT AND MAKE FINAL DISPOSITION OF PROP HUB ACTUATOR.  (M)
